MAUDE Adverse Event Report: STRYKER GMBH VARIAX 2 LOCKING SCREW T10, FULL THREAD, 3.5MM / L14MM; PLATE, FIXATION, BONE

STRYKER GMBH VARIAX 2 LOCKING SCREW T10, FULL THREAD, 3.5MM / L14MM; PLATE, FIXATION, BONE
Catalog Number 657314S
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.Please note that this report represents the final fda submission concerning locking issues for variax2 screws.Based on a comprehensive review of the complaint history, no additional serious injuries have been identified within the past two years.Therefore, this failure mode will no longer be classified or reported as a malfunction after this report.
 
Event or Problem Description
As reported: "plate and locking screw locking failure.".

Brand Name
VARIAX 2 LOCKING SCREW T10, FULL THREAD, 3.5MM / L14MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24691599
Report Number0008031020-2026-00480
Device Sequence Number10004778
Product Code HRS
UDI-Device Identifier07613327086850
UDI-Public(01)07613327086850(17)300630(10)AR1207
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132502
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number657314S
Device Lot NumberAR1207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale